default-icon
Pain in chest
I am 34 yrs old & I am a engineer & working in a machine shop automobile spare parts factory as a quality inspector. Doing a some heavy inspection work. My problem is upper middle of the chest pain is occurred in night 2-3 days in a week. My question is what is the problem & after bruffen 400mg tablet is taken in night next day pain is well.
87 Views v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello There. I can understand your concern. you are most probably suffering from a pain related to the muscles. do not take more of this tablet without a doctor's prescription. more can be harmful. kindly do a few stretching exercises everyday and core strengthening exercises. kindly consult a orthopedician in person if the pain still persists. best regards, Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now
Dear Sir Your are a little over weight for your height Hence you have to take any chest symptoms seriously Please consult a Cardiologist / General Physician at the earliest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Phanindra V V
General Physician 9 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello. Probably you have some muscular pain and as such it has reduced due to tablet. Ensure good bowel movements and hydration. Avoid gastritis by having bland food. If symptoms persists consult nearby physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. BYJU R K
General Physician 13 yrs exp Ernakulam
First of all I advice you not to take Medicines without doctor's advice .Anti-inflammatory medicines are not at all Kidney Friendly .So be cautious .And.I think your pain may be muscular pain .Do u have the habit of Lying in bed with your Head elevated with two pillows or some.other.means.?Don't repeat it if u have the Habit Ok.Better consult a Physiotherapist and do some Neck exercise.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.